I am getting more and more constipated with each colonic I do. I want to get better not worse, what is up? by m ..... Bowel Cleanse Support Forum
Date: 2/15/2003 3:13:15 PM ( 20 years ago ago)
I have had 5 colonics so far. I am having about 2 per week. After each colonic I am more and more constipated each time. I am not talking frequency here. The therapists say, with a sluggish system, it can be days before I have a bm again.
Before I started colonics, I had daily bm's that were soft to firm but semi soft and did not have to strain. Now after each colonic, my bm's are like rocks, tiny little rocks, and I gain weight from the waste staying inside, like 5 pounds within a day or two of having the colonic. I get nauseated from the stuff backing up. This does not seem right to me at all. I thought colonics were supossed to help constipation.
I read that you can have diareha and still be constipated. The reason being that, your walls of your gut are so caked over, that they can not absorb the water to have the bm of the proper consistancy. Maybe I am absorbing more water now, but this is rediculous!
What is even more rediculous is that the therapist says that colonics can not cause constipation. I beg to differ, I was not constipated and now I am. It is causing me to haves rocks, and if that is not constipation, what is?
Please someone explain to me what is going on and how long I can expect this colonic constipation to last.
I was going to run out to get an emema bag, but then I thought, if the colonics causes constipation, why would the enema not cause it too?
One more thought. I am taking two antidepressant drugs. I was on three but weaned off one and slowly weaning of the second. Maybe the colonics is making it so that more drug is being absorbed and this is causing the constipation. I read in "the second brain" that SSRI's cause constipation because, they are seritonin reuptake inhibitors. The gut makes 95% of the seritonin. It makes it when it is needed for digestion and reuptakes it when it is no longer needed. But, with the ssri's keeping it (seritonin) hanging around, the cells of the gut wall are excited to death and finally give up and will no longer respond to stimulous anymore.
I have tryed to up the speed of tapering that drug. I am not having
increased withdrawel symptoms, surprisingly. I also read you will have to take less of any drug if you are doing colonics. I could ask a MD doc, but they have no clue about this sort of thing.
any opinions, off the wall or not would be greatly appreciated.
<< Return to the standard message view
fetched in 0.05 sec, referred by curezone.org/forums/fmp.asp?i=150989